×

zbMATH — the first resource for mathematics

Simple continued fractions for some irrational numbers. II. (English) Zbl 0481.10005

MSC:
11A55 Continued fractions
11J70 Continued fractions and generalizations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Shallit, J, Simple continued fractions for some irrational numbers, J. number theory, 11, 209-217, (1979) · Zbl 0404.10003
[2] Hardy, G.H; Wright, E.M, (), 133
[3] Liouville, J, Sur des classes très-étendues de quantités dont la valeur n’est ni algébrique, ni même réductible à des irrationnelles algébriques, J. math. pures appl., 16, 1, 139, (1851)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.